# SDR IPXA2014071183579

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 360112004
- Part serial: 1061
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED LEVEL 2 FUEL OFF SCHEDULE.  DURING CRUISE, RECEIVED 4 MORE LEVEL 2 ALERTS FUEL OFF SCHEDULE.  ACFT DIVERTED.  R & R FUEL QTY DATA CONTROL UNIT IAW AMM 28-41-91-4.  R & R SEM IAW 28-41-92-4.
